# SDR AALA201804099001

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 77,173 hours, 9,100 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Bunk Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW BUNK DOOR RIGHT SIDE DIFFICULT TO OPEN. CREW REST DOOR LATCH ADJUSTED IAW AMM 25-29-01.
